<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-963.rss">
<title>Volume 12, Issue 4 (2016) | Journal of Mathematics and Statistics</title>
<description>Volume 12, Issue 4 (2016) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/963</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.206.212"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.213.224"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.225.237"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.238.247"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.248.254"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.255.270"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.271.276"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.277.289"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.290.301"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.302.307"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.308.311"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2016.312.316"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2016.206.212">
    <title><![CDATA[New Bivariate Wrapped Distributions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.206.212</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 24 November 2016; <a href="https://thescipub.com/jmss/jmssp.2016.206.212">doi:10.3844/jmssp.2016.206.212</a></p>There are not many models for bivariate directional data. Here, we introduce more than ten new bivariate wrapped distributions. For each distribution, expressions are given for the means, covariances ...]]></content:encoded>
    <dc:title><![CDATA[New Bivariate Wrapped Distributions]]></dc:title><dc:creator>S.  Nadarajah</dc:creator><dc:creator>Y.  Zhang</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.206.212</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-11-24; | doi:10.3844/jmssp.2016.206.212</dc:source>
    <dc:date>2016-11-24</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.206.212</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.206.212</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.213.224">
    <title><![CDATA[Bifurcation and Stability Analysis of a Food Web in a Chemostat]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.213.224</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 22 October 2016; <a href="https://thescipub.com/jmss/jmssp.2016.213.224">doi:10.3844/jmssp.2016.213.224</a></p>In this study, a classical model describing a food web in a chemostat involving three species competing for non-reproducing, growth rate-limiting nutrient in which one of the competitors predates on o...]]></content:encoded>
    <dc:title><![CDATA[Bifurcation and Stability Analysis of a Food Web in a Chemostat]]></dc:title><dc:creator>S.M. Sohel Rana</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.213.224</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-10-22; | doi:10.3844/jmssp.2016.213.224</dc:source>
    <dc:date>2016-10-22</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.213.224</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.213.224</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.225.237">
    <title><![CDATA[CFD-PBE Modelling and Simulation of Enzymatic Hydrolysis of Cellulose in a Stirred Tank]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.225.237</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 25 October 2016; <a href="https://thescipub.com/jmss/jmssp.2016.225.237">doi:10.3844/jmssp.2016.225.237</a></p>Renewable energy or biofuel from lignocellulosic biomass is an alternative way to replace the depleting fossil fuels. The production cost can be reduced by increasing the concentration of biomass part...]]></content:encoded>
    <dc:title><![CDATA[CFD-PBE Modelling and Simulation of Enzymatic Hydrolysis of Cellulose in a Stirred Tank]]></dc:title><dc:creator>Norazaliza Mohd Jamil</dc:creator><dc:creator>Qi  Wang</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.225.237</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-10-25; | doi:10.3844/jmssp.2016.225.237</dc:source>
    <dc:date>2016-10-25</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.225.237</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.225.237</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.238.247">
    <title><![CDATA[Multilevel Mixed Analysis and Mapping on Divorce Problem in UAE]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.238.247</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 October 2016; <a href="https://thescipub.com/jmss/jmssp.2016.238.247">doi:10.3844/jmssp.2016.238.247</a></p>Despite the wealth of research investigating the divorce problem in the developed countries, few and inconsistent studies investigated this problem at emirate-level in developing countries, such as Un...]]></content:encoded>
    <dc:title><![CDATA[Multilevel Mixed Analysis and Mapping on Divorce Problem in UAE]]></dc:title><dc:creator>Faisal G. Khamis</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.238.247</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-10-31; | doi:10.3844/jmssp.2016.238.247</dc:source>
    <dc:date>2016-10-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.238.247</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.238.247</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.248.254">
    <title><![CDATA[Modelling the Error Term of Australia Gross Domestic Product]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.248.254</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 2 November 2016; <a href="https://thescipub.com/jmss/jmssp.2016.248.254">doi:10.3844/jmssp.2016.248.254</a></p>The main aim of this study is to model the Gross Domestic Product (GDP) with the new Combine White Noise (CWN) Model and compare the results with the Vector Autoregressive (VAR) Model and Exponential ...]]></content:encoded>
    <dc:title><![CDATA[Modelling the Error Term of Australia Gross Domestic Product]]></dc:title><dc:creator>Ayodele Abraham Agboluaje</dc:creator><dc:creator>Suzilah  Ismail</dc:creator><dc:creator>Chee Yin Yip</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.248.254</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-11-02; | doi:10.3844/jmssp.2016.248.254</dc:source>
    <dc:date>2016-11-02</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.248.254</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.248.254</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.255.270">
    <title><![CDATA[A New Bivariate Distribution with Generalized Quadratic Hazard Rate Marginals]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.255.270</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 November 2016; <a href="https://thescipub.com/jmss/jmssp.2016.255.270">doi:10.3844/jmssp.2016.255.270</a></p>Recently, Sarhan (2009) introduced a new distribution named generalized quadratic hazard rate distribution. In this study, we define a bivariate Generalized Quadratic Hazard Rate Distribution (BGQHRD)...]]></content:encoded>
    <dc:title><![CDATA[A New Bivariate Distribution with Generalized Quadratic Hazard Rate Marginals]]></dc:title><dc:creator>Abdelfattah  Mustafa</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.255.270</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-11-03; | doi:10.3844/jmssp.2016.255.270</dc:source>
    <dc:date>2016-11-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.255.270</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.255.270</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.271.276">
    <title><![CDATA[Continuity Function on Partial Metric Space]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.271.276</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 13 November 2016; <a href="https://thescipub.com/jmss/jmssp.2016.271.276">doi:10.3844/jmssp.2016.271.276</a></p>Ordered pairs form of a metric space (S,d), where d is the metric on a nonempty set S. Concept of partial metric space is a minimal generalization of a metric space where each x∈S,d(x,x) does not ne...]]></content:encoded>
    <dc:title><![CDATA[Continuity Function on Partial Metric Space]]></dc:title><dc:creator>Fitri  Aryani</dc:creator><dc:creator>Hafiz  Mahmud</dc:creator><dc:creator>Corry Corazon Marzuki</dc:creator><dc:creator>Mohammad  Soleh</dc:creator><dc:creator>Rado  Yendra</dc:creator><dc:creator>Ahmad  Fudholi</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.271.276</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-11-13; | doi:10.3844/jmssp.2016.271.276</dc:source>
    <dc:date>2016-11-13</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.271.276</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.271.276</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.277.289">
    <title><![CDATA[Flow and Heat Transfer Profiles in a Square Channel with 45&deg; V-Downstream Orifices]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.277.289</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 18 November 2016; <a href="https://thescipub.com/jmss/jmssp.2016.277.289">doi:10.3844/jmssp.2016.277.289</a></p>Flow and heat transfer profiles in a square channel heat exchanger inserted with 45&deg; V-orifices are presented. The influences of Reynolds number (Re = 3000-10,000) and blockage ratio (BR = 0.05, ...]]></content:encoded>
    <dc:title><![CDATA[Flow and Heat Transfer Profiles in a Square Channel with 45&deg; V-Downstream Orifices]]></dc:title><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:creator>Amnart  Boonloi</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.277.289</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-11-18; | doi:10.3844/jmssp.2016.277.289</dc:source>
    <dc:date>2016-11-18</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.277.289</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.277.289</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.290.301">
    <title><![CDATA[The Uniform Truncated Negative Binomial Distribution and its Properties]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.290.301</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 November 2016; <a href="https://thescipub.com/jmss/jmssp.2016.290.301">doi:10.3844/jmssp.2016.290.301</a></p>A new three parameters continuous distribution which is named the Uniform Truncated Negative Binomial (UTNB) distribution is introduced. It has the uniform and the Marshall-Olkin extended uniform dist...]]></content:encoded>
    <dc:title><![CDATA[The Uniform Truncated Negative Binomial Distribution and its Properties]]></dc:title><dc:creator>Bahady I. Kamel</dc:creator><dc:creator>Shaban E. Abo Youssef</dc:creator><dc:creator>Mohamed G. Sief</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.290.301</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-11-29; | doi:10.3844/jmssp.2016.290.301</dc:source>
    <dc:date>2016-11-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.290.301</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.290.301</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.302.307">
    <title><![CDATA[Piecewise Positivity Preserving Cubic Bezier Interpolation for Estimating Solar Radiation Missing Value in Penang, Malaysia]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.302.307</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 28 December 2016; <a href="https://thescipub.com/jmss/jmssp.2016.302.307">doi:10.3844/jmssp.2016.302.307</a></p>Complete solar radiation data is important in variety of disciplines such as solar radiation development system or solar project which is strongly affected by hourly variation of the solar radiation. ...]]></content:encoded>
    <dc:title><![CDATA[Piecewise Positivity Preserving Cubic Bezier Interpolation for Estimating Solar Radiation Missing Value in Penang, Malaysia]]></dc:title><dc:creator>Azizan  Saaban</dc:creator><dc:creator>Mohd Lutfi Zainudin</dc:creator><dc:creator>Mohd Nazari Abu Bakar</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.302.307</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-12-28; | doi:10.3844/jmssp.2016.302.307</dc:source>
    <dc:date>2016-12-28</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.302.307</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.302.307</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.308.311">
    <title><![CDATA[On Containment and Radical Graphs of a Commutative Ring]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.308.311</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 December 2016; <a href="https://thescipub.com/jmss/jmssp.2016.308.311">doi:10.3844/jmssp.2016.308.311</a></p>In this study, we consider various graphs with the vertices being sets of ideals of a commutative ring with identity, R. How we define the edge set will vary according to distinct ideal theoretic prop...]]></content:encoded>
    <dc:title><![CDATA[On Containment and Radical Graphs of a Commutative Ring]]></dc:title><dc:creator>Saba  Al-Kaseasbeh</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.308.311</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2016-12-29; | doi:10.3844/jmssp.2016.308.311</dc:source>
    <dc:date>2016-12-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.308.311</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.308.311</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2016.312.316">
    <title><![CDATA[Robust Linear Discriminant Analysis]]></title>
    <link>https://thescipub.com/jmss/jmssp.2016.312.316</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 4 January 2017; <a href="https://thescipub.com/jmss/jmssp.2016.312.316">doi:10.3844/jmssp.2016.312.316</a></p>Linear Discriminant Analysis (LDA) is the most commonly employed method for classification. This method which creates a linear discriminant function yields optimal classification rule between two or m...]]></content:encoded>
    <dc:title><![CDATA[Robust Linear Discriminant Analysis]]></dc:title><dc:creator>Sharipah Soaad Syed Yahaya</dc:creator><dc:creator>Yai-Fung  Lim</dc:creator><dc:creator>Hazlina  Ali</dc:creator><dc:creator>Zurni  Omar</dc:creator><dc:identifier>doi:10.3844/jmssp.2016.312.316</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-01-04; | doi:10.3844/jmssp.2016.312.316</dc:source>
    <dc:date>2017-01-04</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2016.312.316</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2016.312.316</prism:url>
    </item></rdf:RDF>